# SDR HEED065804

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 7650007903102
- Condition: Failed
- Location: Bleed Sov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE REMOVED FROM STOCK BAD. REPLACED UNIT.
